# SDR DXTA2022120775680

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 4,074 hours, 2,676 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Battery Pack
- Part number: 100241004
- Part serial: 1164182
- Condition: Defective
- Location: Standby Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY POWER WILL NOT TEST PROPERLY BEFORE POWER UP.  ACCESSED AIRCRAFT, CONFIRMED DISCREPANCY. REMOVED AND REPLACED EMERGENCY STANDBY INSTRUMENT BATTERY IAW MM 34-15-20. OPS CHECKED GOOD.  ORIG SUB DATE: 12/7/2022
